# SDR ASAA2019083073535

- Difficulty date: August 27, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 13,085 hours, 4,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR PACK 2 REGUL FAULT ECAM IN FLIGHT GROUNDED - YES. PERFORMED OPERATIONAL TEST OF PACK TEMP CONTROL SYSTEM PER AMM 21-61-00 TEST OK. NO FAULTS NOTED. OK FOR SVC
